# SDR G2L2001F00000

- Difficulty date: January 6, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N770FW
- Make and model: Boeing 707
- Aircraft serial: 20016
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 693188
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION PERFORMED IN CONJUNCTION WITH FUEL TANK SEALING ON B707 AIRCRAFT, TWELVE(12) SUPPORT ANGLES WERE DISCOVERED CRACKED AT THE TOP OF THE WING CENTER SECTION ATTACH.  FRONT SPAR STIFFENERS AT FS 600K, WL195, R/L BL 7,13,20,28,35,42.  SIMILAR OCCURENCES TO VARYING DEGREES WERE NOTED. THE AFOREMENTIONED CRACK WERE VERIFIED WITH HIGH FREQUENCY EDDY CURRENT PER MM.  THE CONTRACTOR, REMOVED SUPPORT ANGLE PER ANALYSIS.  ANALYSIS SHOWED THE CRACK TO BE LOAD VERSUS FATIGUE INDUCED.
